# SDR DALA2019121807418

- Difficulty date: December 18, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 71,648 hours, 9,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HFA CHECK, EPSU SYSTEM TEST, EPSU 15WL AND 16WL AT DOOR 3 FAILED. REPLACED EMERGENCY EXIT SIGN ABOVE DOOR 3L. LP 6698126
